Universal Recovery Maps and Approximate Sufficiency of Quantum Relative Entropy

TitleUniversal Recovery Maps and Approximate Sufficiency of Quantum Relative Entropy
Publication TypeJournal Article
Year of Publication2018
AuthorsJunge, M, Renner, R, Sutter, D, Wilde, MM, Winter, A
JournalAnnales Henri Poincaré
Volume19
Issue10
Pagination2955 - 2978
Date PublishedOct-10-2018
ISSN1424-0637
URLhttps://link.springer.com/10.1007/s00023-018-0716-0
DOI10.1007/s00023-018-0716-0
Short TitleAnn. Henri Poincaré
Campus d'excel·lència internacional U A B